# SDR 0200249962

- Difficulty date: January 21, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- Aircraft time: 79,014 hours, 95,155 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE AFT CARGO DOOR OPEN WARNING LIGHT ILLUMINATED AND FLASHED ON/OFF FOUR TIMES. CREW SAFELY ABORTED THE TAKEOFF AT 110 KTS AND RETURNED TO THE GATE.    MAINTENANCE INSPECTED THE DOOR AND LIGHT ASSEMBLY AND DID NOT FIND ANY PROBLEMS. DISCREPANCY WAS MEL'D UNTIL MSP SHIMMED THE DOOR SWITCH STRIKER PLATE. CLEARED MEL AND AIRCRAFT RETURNED TO SERVICE.
